Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 93-104 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Firuzi F, Alipour Fakhri Y, Peyghan E. Local Symmetry of Unit Tangent Sphere Bundle With g- Natural Almost Contact B-Metric Structure. IJMSI. 2019; 14 (2) :93-104
URL: http://ijmsi.ir/article-1-1014-en.html

We consider the unit tangent sphere bundle of Riemannian manifold ( M, g ) with g-natural metric
G̃ and we equip it to an almost contact B-metric structure. Considering this structure, we show that there is
a direct correlation between the Riemannian curvature tensor of ( M, g ) and local symmetry property of G̃.
More precisely, we prove that the flatness of metric g is necessary and sufficient for the g-natural metric G̃ to
be locally symmetric.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb